# SDR UPS03440795

- Difficulty date: May 20, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 65B15069418
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX KEELBEAM BOX RT STIFFENER FOUND CORROSION CRACKED AT STA 1460 RBL 6.  FX KEEL BEAM BOX AT RBL 6 STA 1460 STIFFENER REPLACED AS PER SRM 51-10-01 PG 8.  DUE TO CORROSION CRACK TO STIFFENER OUT OF SRM 53-10-01 FIG LIMITED NEED TO BE CHANGED.  DAMAGED AREA .75 X 1.5 X 0.032 INCH MAT'L REMAINED.
